Sign in to follow this  
Followers 0

Experiences With Wellbutrin @ 450mg

16 posts in this topic

Posted

i've been in a funky depression lately, and finally got my pdoc to do something about it. he decided to increase my WB up to 450mg.

have any of you had success with this increase? has it been a bad thing? i know i may get some additional anxiety, but i have klonopin for that.

Share this post


Link to post
Share on other sites

Posted

I went through a really bad period last summer, and my pdoc increased my dosage from 300mg to 450mg. Within a very short period of time I was feeling great. I stayed on the 450mg for a few months because I enjoyed the side effect of loss of appetite. However I also had insomnia, head buzzing and very dry mouth and I couldn't take those, so I'm back down to 300mg.

Share this post


Link to post
Share on other sites

Posted

hey loon,

I upped my wb from 300 to 450 about 6 months ago and it's been a lifesaver (yet again, thanks wellbutrin)--

I have the problem of wb 'pooping out' on me every few months and the last time it did that I was upped to 450...

within a few weeks I was feeling much better- and didn't notice any increase in side effects (at least none that didn't go away in a week or two). worth a shot imo.

ohoh, keep in mind that I've never had any anxiety issues (so wb never created or added to anxiety for me) and that it has never kept me awake so I don't know how it would affect someone who it keeps awake at 300. just wanted to make sure you take my experience with that grain of salt.

goodluck!

let us know how it goes,

meg

Share this post


Link to post
Share on other sites

Posted

I've been at 450 for a couple of years now with no problems. I was so depressed when I went from 300 to 450 that I wouldn't have noticed a side effect if it had turned my skin purple.

Share this post


Link to post
Share on other sites

Posted

this is my second day on 450 and i feel the same (predictably).

when should it start to kick in?

Share this post


Link to post
Share on other sites

Posted

It helped me a lot. Unfortunately it made me feel like I was constantly on a down elevator. Out of concern that this might be seizure activity and since I have no insurance to pay for an EEG I had to go off it.

It will probobly take as long to kick in as it did when you first started taking it. It has several active metabolites so it might come in waves.

Share this post


Link to post
Share on other sites

Posted

that sucks for you, VE, that it didn't work out. i like WB a lot.

i don't remember how long it took to start working. i was coming down off of paxil and starting WB at the same time, so it started sometime during the switch. maybe it took a couple of weeks?

Share this post


Link to post
Share on other sites

Posted (edited)

I went up to 450 around 6-8 weeks ago and did feel better, just little more of headache, but still spirled into this depression I got last week.

my best to you!

laura

Edited by oceanlover

Share this post


Link to post
Share on other sites

Posted

well, so far i haven't noticed any change, but it's only been a little over a week since the increase.

Share this post


Link to post
Share on other sites

Posted

I was raised from 300 o 450 of wellbutrin xl. so far, i've felt worse, and have double vision and weird migraine auralike problems. Can't say i'm a fan. That being said, i think wellbutrin pooped out on me in general, and the increase just didnt do anything.

Share this post


Link to post
Share on other sites

Posted (edited)

I had been having a *phunky depression also and had had a problem with something near dissociative i bit almost but

my meddoc "fancy pants" is the first competent meddoc I have had on the west coast. which is nice.

He noticed that I was depressed

he thought we should up to 450mg

but I thought the thing was to switch from the generic which didn't work because its time release didn't work right

so then all at once I went from screwy 300 mg to full 450mg

plus this was my first week of graduate school

plus I had some issues with knowing people who died

-------

adderall xr 15 --clonozepam .5-1.5 per day as needed - zyrtec 10 --effexor xr 225

ptsd. aspie. anxiety. depression.

Edited by wm blair

Share this post


Link to post
Share on other sites

Posted

Soooo...

You went from 300 mgs of either budeprion or bupropion ( budeprion is an oblong yellow tablet, and the generic bupropion is white and looks a lot like the real brand name wellbutrin) to 450 of Wellbutrin XL?

I found the 450 mgs of wellbutrin to be very helpful, but definitely a little speedy at first. That didn't take long to stop.

Share this post


Link to post
Share on other sites

Posted

I just did a search on the boards because I recently (1 month ago) increased from namebrand WBXL300 to 450mg and am feeling really down, blue, worthless and negative. I have no energy and am feeling like I am moving backwards. I am fine at work, somehow I seem to pull it off getting through my shifts like some superhuman, but when I get home I am sad, crabby, socially isolative and I have two daughters. Recently went through my daughters backpack and saw a picture she made- it was her reading to me and me laying in bed. It really got to me. I can't take this much more, it makes me feel horrible. I notice that the feelings wax and wane most with the weather as well. I slept nearly non-stop for the past 36hours.

Share this post


Link to post
Share on other sites

Posted

Guest, time to call your pdoc and make an appointment. Maybe the increase isn't good for you. Maybe you should be on another AD. It sounds to me like to need to talk to your doctor quickly.

olga

Share this post


Link to post
Share on other sites

Posted

I just did a search on the boards because I recently (1 month ago) increased from namebrand WBXL300 to 450mg and am feeling really down, blue, worthless and negative. I have no energy and am feeling like I am moving backwards. I am fine at work, somehow I seem to pull it off getting through my shifts like some superhuman, but when I get home I am sad, crabby, socially isolative and I have two daughters.

1. Zero energy

2. irritable

3. even MORE depressed

4. hypersomnia

Yep, raising the prescription clearly didn't help. See your doctor soon - this sort of thing doesn't get better by itself on the noradrenergics.

Share this post


Link to post
Share on other sites

Posted

I was on 300mg (along with a bunch other meds) and I went down to 150mg b/c my DR thought it might be causing too much anxiety. I'm not sure it really was?? Otherwise I've had no side affects even at 300mg. I like Wellbutrin a lot.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0